Summation conditions on weights

Buckley, Stephen M. (1993) Summation conditions on weights. The Michigan Mathematical Journal, 40 (1). pp. 153-170. ISSN 0026-2285

[img] Download (1MB)

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


In this paper we introduce a class of summation conditions on weights which are equivalent to the dyadic weight conditions.

Item Type: Article
Keywords: Summation conditions; Dyadic weight conditions; Lebesgue; Product spaces;
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1634
Identification Number: 10.1307/mmj/1029004679
Depositing User: Prof. Stephen Buckley
Date Deposited: 01 Jul 2011 14:00
Journal or Publication Title: The Michigan Mathematical Journal
Publisher: University of Michigan
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...